Phenylephrine HCl 5mg + CPM 2mg + Paracetamol 250mg

| YETMOL SUSPENSION

Item Code: YETMOL SUSPENSION

With the rich experience of industry, we are able to provide the best quality Phenylephrine Hydrochloride Chlorpheniramine Maleate Paracetamol Syrup. The product is being manufactured in latest equipped laboratories under the surveillance of our professional experts to maintain the best quality. We are providing the best and attractive packing also.

Features:

  • Safe to consume
  • Highly effective
  • Non toxic

Specifications

  • Product Name: Phenylephrine Hydrochloride Chlorpheniramine Maleate Paracetamol Syrup
  • Trade Name: Yetmol Suspension
  • Available Composition: Phenylephrine HCl 2.5mg + CPM 1mg + Paracetamol 125mg Syrup
  • Packing: 60ml
  • Therapeutic use: Anti Allergic NSAID

Other Information

  • Pay Mode Terms: L/C (Letter of Credit), D/A (Documents Against Acceptance), D/P (Documents Against Payment), T/T (Bank Transfer), Other
  • Minimum Order Quantity: 10 Pack
  • Port of Dispatch: Chandigarh, India
  • Delivery Time: Prompt

 

2017-08-21T06:32:54+00:00